# SDR AALA20100207TUL07

- Difficulty date: February 7, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 28,334 hours, 11,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61124
- Condition: Damaged
- Location: Cargo Door
- Component: Door, Boeing
- Component part number: 146A61102
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT CARGO DOOR OUTER SKIN.  REMOVED DAMAGED SKIN AND REPLACED WITH NEW SKIN PER 51-31-14.
